Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: A note on monopole moduli spaces
Author: Murray, M.
Singer, M.
Citation: Journal of Mathematical Physics, 2003; 44(8):3517-3531
Publisher: Amer Inst Physics
Issue Date: 2003
ISSN: 0022-2488
Statement of
Michael K. Murray ; Michael A. Singer
Abstract: <jats:p>We discuss the structure of the framed moduli space of Bogomolny monopoles for arbitrary symmetry breaking and extend the definition of its stratification to the case of arbitrary compact Lie groups. We show that each stratum is a union of submanifolds for which we conjecture that the natural L2 metric is hyper-Kähler. The dimensions of the strata and of these submanifolds are calculated, and it is found that for the latter, the dimension is always a multiple of four.</jats:p>
Rights: © 2003 American Institute of Physics
DOI: 10.1063/1.1590056
Published version:
Appears in Collections:Aurora harvest
Pure Mathematics publications

Files in This Item:
File Description SizeFormat 
hdl_3625.pdfPublished version182.82 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.